# SDR 98ZZZX1473

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N128HH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7036
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: 601741
- Condition: Cracked
- Location: Blue M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED BLUE M/R BLADE PENDULUM ABSORBER SOUNDED ROUGH ON PRE-FLIGHT INSPECTION.  SUSPECT CAUSE, LACK OF LUBRICATION.
